# SDR CA971003003

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 44SN14
- Condition: Melted
- Location: Aft Cabin
- Part time: 26,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF OXYGEN SYSTEM IN AFT CABIN SIDE WALL SUBMITTER FOUND THAT A SECTION OF PLASTIC OXYGEN LINE NEAR THE BACK OF THE CABIN WAS FOUND MELTED. IN ADDITION, A SMALL SPOT WAS ALSO FOUND AT MID CABIN ON LEFT SIDE. SUBMITTER SUSPECTS THAT MELTING WAS CAUSED BY RAPID OXIDIZATION OF UNKNOWN CONTAMINENT IN THE LINES. THIS COULD HAVE OCCURRED WITH PRESSURIZATION OF THE LINES DURING TEST OR EMERGENCY USE OF OXYGEN. ALL PLASTIC LINES TO BE REPLACED.
